Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Fourier's Method of Linear Programming and Its Dual

H. P. Williams
The American Mathematical Monthly
Vol. 93, No. 9 (Nov., 1986), pp. 681-695
DOI: 10.2307/2322281
Stable URL: http://www.jstor.org/stable/2322281
Page Count: 15
  • More info
  • Add to My Lists
  • Cite this Item
Fourier's Method of Linear Programming and Its Dual
Preview not available

Page Thumbnails

  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689
  • Thumbnail: Page 
690
    690
  • Thumbnail: Page 
691
    691
  • Thumbnail: Page 
692
    692
  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695